Lybrate.com has a number of highly qualified Pediatricians in India. You will find Pediatricians with more than 38 years of experience on Lybrate.com. Find the best Pediatricians online in Kottayam. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Treatment of Child and Adolescent Problems
Thyroid Problems Treatment
Thyroid Disorder Treatment
Paediatric Critical Care
Treatment of Childhood Infections
Child Nutrition Management
Growth And Development Including General Paediatri
Management of New Born Care
Preimplantation Genetic Diagnosis (Pgd)
Congenital Ear Problem Treatment
Treatment of Polycystic Ovary Syndrome In Adolesce
Treatment of Thyroid Disease in Children
Cleft Lip Treatment
Submit a review for Dr. Renu RYour feedback matters!
Are there any long-term effects associated with taking ADHD (attention deficit hyperactivity disorder) medications? If so, what are they and what medications are implicated?
I have little son equal to 3 years old but sometime he is suffering from cough so he cant sleep easily because he cant take breath easily please give me best suggestion.
Diarrhea is a disorder that affects people of all age groups. Medically speaking, Diarrhea is a mechanism that the body uses to eliminate germs from the body. Usually this disorder lasts for a few days to a week. It is usually accompanied by nausea, fever and dehydration.
Children can be affected by diarrhea in a number of ways, some of them are:
- Infections: Various infections, such as the ones caused by rotavirus and salmonella bacteria can lead to diarrhea. Usually diarrhea in children is caused by viruses; if it is viral in nature, then it can also cause stomach cramps, headache and vomiting. It also leads to loss of fluid from the body. Hence, the child's fluid intake should be compensated accordingly. Usually oral rehydration solution that contains nutrient such as potassium and sodium are preferred.
- Medications: Intake of certain medications, such as antibiotics and laxatives can cause diarrhea in children. If the cause is due to antibiotic intake, then you should consult a doctor. The doctor may alter the dosage or ask to increase the child's water intake. Yoghurt may also help ease the symptoms of diarrhea if it is caused by antibiotics.
- Food poisoning: Diarrhea may also result from food poisoning; symptoms of this type usually disappear quickly. Along with loose and watery stools, the child may vomit frequently.
The major complication that results from diarrhea is dehydration. Severe dehydration may lead to severe brain damage and seizures. It may also cause symptoms of dry mouth, fatigue, dizziness and dark yellow urine.
Certain preventive measures are:
- Use your good judgment while eating outside. Do not consume food from places which use unhygienic modes of preparation.
- Make sure your child does not drink contaminated water and there is access to clean and filtered water all the time.
- Your child should be eating a balanced diet that primarily consists of vegetable and fruits. They also help in adding fiber to the diet that keeps your bowels healthy. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.